# SDR C2XA07IA105

- Difficulty date: May 1, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 16,777 hours, 12,673 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000002
- Part serial: 00314
- Condition: Low
- Location: Nlg
- Part time: 14,681 hours, 13,015 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2887, THE CREW REPORTED A LANDING GEAR AIR GROUND FAILURE MESSAGE ON TAKEOFF.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE SERVICED THE NOSE LANDING GEAR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
